| Model Number |
7300TFX |
| Medical Device Problem Code |
Calcified (1077)
| Health Effect - Clinical Code |
Heart Failure/Congestive Heart Failure (4446)
| Date of Event |
12/10/2025
Type of Reportable Event
Death
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the subject device is not available for evaluation, as it remains implanted in the patient.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.
Event or Problem Description
It was reported and learned through the investigation that a patient with a 27mm 7300tfx mitral valve, implanted for 12 years, 7 months, has been placed under consideration for a valve-in-valve procedure due to calcification and stenosis.The patient presented with heart failure and shortness of breath.Per the hospital, the patient did not meet the criteria for tmvr and was placed on comfort measures and dnr.The patient expired on (b)(6) 2025.
Additional Manufacturer Narrative
H10: additional manufacturer narrative: updated sections: d4 (expiration date), g3, g6, h2, h4, h6 (investigation findings, and investigation conclusions).Svd is an acquired condition, intrinsic to bioprosthetic valves, characterized by deterioration of the leaflets or supporting structures, leading to thickening, calcification, tearing, or disruption of the prosthetic valve materials.These changes result in valvular dysfunction manifesting as stenosis and/or regurgitation with a consequent drop in hemodynamic efficacy of the valve.Svd commonly occurs with a considerably increased rate after 10 years.Prior investigations and extensive literature review have shown that it is predominantly related to patient factors and implant duration rather than to manufacturing issues.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.Based on the information available, the most likely cause is patient factors, including an implant duration of 10 or more years.
Event or Problem Description
It was reported and learned through the investigation that a patient with a 27mm 7300tfx mitral valve, implanted for 12 years, 7 months, has been placed under consideration for a valve-in-valve procedure due to calcification and stenosis.The patient presented with heart failure and shortness of breath.Per the hospital, the patient did not meet the criteria for tmvr and was placed on comfort measures and dnr.The patient expired on (b)(6) 2025.Per hospital discharge summary, the patient remained intubated and on inhaled nitric oxide without sedation, and on (b)(6) 2025 developed worsening cardiogenic shock requiring increased pressor support and showing elevated ldh levels.A bedside echocardiogram revealed severe tricuspid regurgitation, severe mitral stenosis, mildly reduced right-ventricular function, severe pulmonary hypertension, and normal left-ventricular function, prompting a shock call.A cta tmvr protocol was performed the same day to evaluate procedural options, but the patient was not a candidate for any interventional or surgical treatment due to extremely high morbidity and mortality risk.After discussion among specialists, it was determined that no further treatment options were available, and the icu team informed the family, who elected comfort measure and dnr.The patient passed away on (b)(6) 2025.